# SDR 96UAL900265

- Difficulty date: April 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAILED SYSTEM TEST.  RESET CIRCUIT BREAKERS AND SYSTEM OPERATED NORMALLY.
